| Catalog Number |
2H7462 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three (3) clearlink system non-dehp secondary medication sets leaked.The leaks were at the air intake clip normally used for secondary infusion.Saline and chemotherapy leaked from the pole to the floor.The issue was observed during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).G1: device manufacturer address 1: (b)(4).The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction g3, h6.G3: update date to 02/08/2024 (previously reported as 12/05/2023 in follow-up 1).Additional information h10: further evaluation was performed on the photograph received.A visual inspection of the photograph revealed the photograph was not clear enough to determine where the leak was from, therefore, the cause of the leak could not be identified.The potential cause of the condition could be related to damage at the air vent during the manufacturing process or due to a component out of specification.A review of the chamber batches was performed.The review did not identify significant change to the manufacturing process, non-conformities or exceptions that may be related to the complaint.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection of the photograph did not identify the reported condition.The reported condition was not verified.No further evaluation could be performed due to the nature of the sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.